Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Could i be pregnant while having implant ?

I m 20 years old female. I feel nause, light headed and have a headache . I can t be pregnant cause I m on the implanon birth control . What else could it be?
Asked On : Sat, 12 Mar 2011
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic forum.

Apart from pregnancy,this could mean a hormonal change as you are on a contraceptive,such changes are common, also if you are expecting your cycles, this could be a PMS or pre menstrual syndrome . At times any infection with in the body can cause these kind of symptoms due to anorexia and weakness.

Have plenty of water and eat well,reduce stress and get good sleep, also get an evaluation done form your physician

wish you good health
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor